Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A theory of absolutely continuous transformations in the plane


Authors: T. Radó and P. Reichelderfer
Journal: Trans. Amer. Math. Soc. 49 (1941), 258-307
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9947-1941-0003698-2
MathSciNet review: 0003698
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    S. Banach Sur une classe de fonctions d’ensemble, Fundamenta Mathematicae, vol. 6 (1924), pp. 170-188. ---Sur les lignes rectifiables et les surfaces dont l’aire est finite, Fundamenta Mathematicae, vol. 7 (1925), pp. 225-236.
  • H. E. Bray, Proof of a formula for an area, Bull. Amer. Math. Soc. 29 (1923), no. 6, 264–270. MR 1560720, DOI https://doi.org/10.1090/S0002-9904-1923-03721-X
  • R. Caccioppoli Sulle funzioni additive d’insieme, Rendiconti della R. Accademia di Scienze Fisiche e Matematiche di Napoli, (3), vol. 34 (1927), pp. 150-153. ---Trasformazioni piane, superficie quadrabili, integrali di superficie, Rendiconti del Circolo Matematico di Palermo, vol. 54 (1930), pp. 217-262. B. von Kerékjártó Vorlesungen über Topologie, vol. 1, Berlin, 1923. C. Kuratowski Topologie I, Warsaw and Lwów, 1933.
  • E. J. McShane, Integrals over surfaces in parametric form, Ann. of Math. (2) 34 (1933), no. 4, 815–838. MR 1503135, DOI https://doi.org/10.2307/1968701
  • Charles B. Morrey Jr., A Class of Representations of Manifolds. Part I, Amer. J. Math. 55 (1933), no. 1-4, 683–707. MR 1507929, DOI https://doi.org/10.2307/2371162
  • Hans Rademacher, Über partielle und totale Differenzierbarkeit von Funktionen mehrerer Variabeln. II, Math. Ann. 81 (1920), no. 1, 52–63 (German). MR 1511958, DOI https://doi.org/10.1007/BF01563620
  • Tibor Radó, Über das Flächenmaßrektifizierbarer Flächen, Math. Ann. 100 (1928), no. 1, 445–479 (German). MR 1512495, DOI https://doi.org/10.1007/BF01448856
  • ---On continuous transformations in the plane, Fundamenta Mathematicae, vol. 27 (1936), pp. 201-211.
  • Tibor Rado, A Remark on the Area of Surfaces, Amer. J. Math. 58 (1936), no. 3, 598–606. MR 1507184, DOI https://doi.org/10.2307/2370978
  • ---On the derivative of the Lebesgue area of continuous surfaces, Fundamenta Mathematicae, vol. 30 (1938), pp. 34-39.
  • Tibor Radó, On absolutely continuous transformations in the plane, Duke Math. J. 4 (1938), no. 1, 189–221. MR 1546044, DOI https://doi.org/10.1215/S0012-7094-38-00415-6
  • S. Saks Theory of the Integral, New York, Stechert, 1937. J. Schauder Über stetige Abbildungen, Fundamenta Mathematicae, vol. 12 (1928), pp. 47-74.
  • Karl Szilárd, Untersuchungen über die Grundlagen der Funktionentheorie, Math. Z. 26 (1927), no. 1, 653–671 (German). MR 1544880, DOI https://doi.org/10.1007/BF01475479
  • C. de la Vallée Poussin Sur l’intégrale de Lebesgue, these Transactions, vol. 16 (1915), pp. 435-501. W. H. Young On a formula for an area, Proceedings of the London Mathematical Society, vol. 18 (1920), pp. 339-374. ---On a new set of conditions for a formula for an area, Proceedings of the London Mathematical Society, vol. 21 (1923), pp. 75-94. ---Integration over the area of a curve and the transformation of the variables in a multiple integral, Proceedings of the London Mathematical Society, vol. 21 (1923), pp. 161-190.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

Article copyright: © Copyright 1941 American Mathematical Society